# SDR ARWA20051005

- Difficulty date: October 20, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,873 hours, 29,896 cycles
- Engine: Pwa JT3D3
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26014122
- Part serial: 2048
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE NR 117327.  NR 2 MAIN WHEEL TIRE BLOWN; NR 2 BRAKE DAMAGED.  REMOVED AND REPLACED NR 2 MAIN WHEEL IAW M/M 32-40-1; REMOVED AND REPLACED NR 2 BRAKE ASSEMBLY IAW MM 32-42-1, NO LEAKS NOTICE.
